Bassanelli, Giovanni
On horospheres and holomorphic endomorfisms of the Siegel disc
Rendiconti del Seminario Matematico della Università di Padova, Tome 70 (1983) , p. 147-165
Zbl 0578.32050 | MR 742116
URL stable : http://www.numdam.org/item?id=RSMUP_1983__70__147_0

Bibliographie

[1] H. Alexander, Holomorphic mappings from the ball and polydisc, Math. Ann., 209 (1974), pp. 249-256. MR 352531 | Zbl 0272.32006

[2] G. Bassanelli, On holomorphic endomorphisms of the ball, to appear in Rend. Acc. Naz. Lincei. Zbl 0523.32017

[3] C. Carathéodory, Theory of functions of a complex variable, Chelsea Publishing Co., 1954. Zbl 0055.30301

[4] T. Franzoni - E. Vesentini, Holomorphic maps and invariant distances, Noth-Holland, 1980. MR 563329 | Zbl 0447.46040

[5] R.C. Gunning - H. Rossi, Analytic functions of severals complex variables, Prentice-Hall, 1965. MR 180696 | Zbl 0141.08601

[6] W.S. Massey, Singular homology theory, Springer, 1980. MR 569059 | Zbl 0442.55001

[7] S. Murakami, On automorphisms of Siegel domains, Lecture Notes in Math., 286, Springer, 1972. MR 364690 | Zbl 0245.32001

[8] L. Niremberg - S. Webster - P. Yang, Local boundary regularity of holomorphic mappings, Comm. Pure Appl. Math., 33 (1980), pp. 305-338. MR 562738 | Zbl 0436.32018

[9] V.P. Potapov, The multiplicative structure of J-contractive matrix functions, Amer. Math. Soc. Trans., Series 2, 15 (1960), pp. 131-243. MR 114915 | Zbl 0090.05403

[10] W. Rudin, Function theory in the unit ball of Cn, Springer, 1980. MR 601594 | Zbl 0495.32001

[11] C.L. Siegel, Symplectic geometry, Academic Press, 1964. MR 164063 | Zbl 0138.31403

[12] P. Yang, Holomorphic curves and boundary regularity of biholomorphic maps of pseudo-convex domains, unpublished.